# SDR 98ZZZM365

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP TE SKIN STIFFENER CRACKED AT FWD END AT RIB NR 9, JUST INBOARD OF RIB 9.  REPAIRED CRACKED STIFFENER IAW FAX NR'S JM/RJ0317/97 AND NR JM/RJO317/97 AND NR JM/RJO818-97.  (M)
